How much Lorazepam can kill you? What if you mix it with alcohol?
Answers: First of all, I hope you are not trying to kill yourself. Not for the obvious reasons, but a lot of people try to commit suicide with drugs and end up not dying. They end up brain dead and on life support. Or in a coma. Not pretty.
Lorazepam is not usually fatal in overdose, but may cause fatal respiratory depression if taken in overdose with alcohol. But it CAN be lethal. Signs of overdose range through mental confusion, dysarthria, paradoxical reactions, drowsiness, hypotonia, ataxia, hypotension, hypnotic state, coma, cardiovascular depression, respiratory depression and death.
The usual range is 2 to 6 mg a day, so I assume anything over that can kill you as that would be an overdose. Lorzepam would lead to death by respiratory arrest, which is the cessation of breathing..
Never mix it with alcohol..it could depress your central nervous system too much and cause you to stop breathing in your sleep. I have no idea. But you should NEVER mix alcohol with any medicines.